MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATER ALIZED BASEPLATE 3MM DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATER ALIZED BASEPLATE 3MM DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ502
Medical Device Problem Codes Mechanical Problem (1384); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the patient's procedure, the surgeon attempted to insert a 6.5 center screw into the baseplate, but it got stuck on the inner threads of the baseplate, preventing it from advancing to the correct position.Trying a different screw yielded the same results.Subsequently, the surgeon opened a new baseplate, and without any issues, the screw properly engaged with the baseplate.This event occurred during a primary surgery.There was no debris reported, and if any had been present, it was successfully removed from the surgical field or the patient.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the event involved a product problem indicating a non-conformity, adverse trend, or unanticipated hazard due to a manufacturing issue which has been elevated to an nc to investigate further and determine the root cause of the event.If any additional information is provided, the investigation will be reassessed.H3 other text : device discarded.

Brand Name
TORNIER PERFORM REVERSED LATER ALIZED BASEPLATE 3MM DIA 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17750367
Report Number0001649390-2023-00233
Device Sequence Number7519955
Product Code PHX
UDI-Device Identifier00846832092123
UDI-Public00846832092123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDWJ502
Device Lot Number1756123011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown